Noncollision singularities in a planar four-body problem

Jinxin Xue Tsinghua University

Dynamical Systems mathscidoc:2202.11001

Acta Mathematica, 224, 253-388, 2020.6
In this paper, we prove that there exist noncollision singularites in a planar four-body problem, thus settles the Painleve conjecture.
Noncollision singularities, four-body problem, Painleve conjecture, hyperbolicity
[ Download ] [ 2022-02-28 20:24:44 uploaded by sisyphustale ] [ 178 downloads ] [ 0 comments ]
@inproceedings{jinxin2020noncollision,
  title={Noncollision singularities in a planar four-body problem},
  author={Jinxin Xue},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220228202444113958904},
  booktitle={Acta Mathematica},
  volume={224},
  pages={253-388},
  year={2020},
}
Jinxin Xue. Noncollision singularities in a planar four-body problem. 2020. Vol. 224. In Acta Mathematica. pp.253-388. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220228202444113958904.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved